uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Arjmand, Doghonay
Publications (10 of 10) Show all publications
Arjmand, D., Poluektov, M. & Kreiss, G. (2020). Modelling long-range interactions in multiscale simulations of ferromagnetic materials. Advances in Computational Mathematics, 46(1), Article ID 2.
Open this publication in new window or tab >>Modelling long-range interactions in multiscale simulations of ferromagnetic materials
2020 (English)In: Advances in Computational Mathematics, ISSN 1019-7168, E-ISSN 1572-9044, Vol. 46, no 1, article id 2Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-407450 (URN)10.1007/s10444-020-09747-5 (DOI)000514642000001 ()
Available from: 2020-01-29 Created: 2020-03-25 Last updated: 2020-03-26Bibliographically approved
Arjmand, D., Engblom, S. & Kreiss, G. (2019). Temporal upscaling in micromagnetism via heterogeneous multiscale methods. Journal of Computational and Applied Mathematics, 345, 99-113
Open this publication in new window or tab >>Temporal upscaling in micromagnetism via heterogeneous multiscale methods
2019 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 345, p. 99-113Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-281054 (URN)10.1016/j.cam.2018.05.059 (DOI)000447084300008 ()
Available from: 2018-06-18 Created: 2016-03-17 Last updated: 2018-12-11Bibliographically approved
Arjmand, D. & Kreiss, G. (2018). An equation-free approach for second order multiscale hyperbolic problems in non-divergence form. Communications in Mathematical Sciences, 16, 2317-2343
Open this publication in new window or tab >>An equation-free approach for second order multiscale hyperbolic problems in non-divergence form
2018 (English)In: Communications in Mathematical Sciences, ISSN 1539-6746, E-ISSN 1945-0796, Vol. 16, p. 2317-2343Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-328820 (URN)10.4310/CMS.2018.v16.n8.a11 (DOI)000465256300011 ()
Available from: 2019-04-18 Created: 2017-09-01 Last updated: 2019-05-29Bibliographically approved
Arjmand, D., Poluektov, M. & Kreiss, G. (2018). Atomistic-continuum multiscale modelling of magnetisation dynamics at non-zero temperature. Advances in Computational Mathematics, 44, 1119-1151
Open this publication in new window or tab >>Atomistic-continuum multiscale modelling of magnetisation dynamics at non-zero temperature
2018 (English)In: Advances in Computational Mathematics, ISSN 1019-7168, E-ISSN 1572-9044, Vol. 44, p. 1119-1151Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-316063 (URN)10.1007/s10444-017-9575-3 (DOI)000441521300007 ()
Projects
eSSENCE
Available from: 2017-12-23 Created: 2017-02-24 Last updated: 2018-10-10Bibliographically approved
Arjmand, D. & Runborg, O. (2017). Estimates for the upscaling error in heterogeneous multiscale methods for wave propagation problems in locally periodic media. Multiscale Modeling & simulation, 15, 948-976
Open this publication in new window or tab >>Estimates for the upscaling error in heterogeneous multiscale methods for wave propagation problems in locally periodic media
2017 (English)In: Multiscale Modeling & simulation, ISSN 1540-3459, E-ISSN 1540-3467, Vol. 15, p. 948-976Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-292886 (URN)10.1137/16M1074436 (DOI)000404779900011 ()
Projects
eSSENCE
Funder
Swedish e‐Science Research Center
Available from: 2017-06-13 Created: 2016-05-10 Last updated: 2017-11-21Bibliographically approved
Arjmand, D. & Stohrer, C. (2016). A finite element heterogeneous multiscale method with improved control over the modeling error. Communications in Mathematical Sciences, 14(2), 463-487
Open this publication in new window or tab >>A finite element heterogeneous multiscale method with improved control over the modeling error
2016 (English)In: Communications in Mathematical Sciences, ISSN 1539-6746, E-ISSN 1945-0796, Vol. 14, no 2, p. 463-487Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Doghonay Arjmand, 2016
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-280834 (URN)10.4310/CMS.2016.v14.n2.a7 (DOI)
Available from: 2016-03-15 Created: 2016-03-15 Last updated: 2017-11-30
Arjmand, D. & Runborg, O. (2016). A time dependent approach for removing the cell boundary error in elliptic homogenization problems. Journal of Computational Physics, 314, 206-227
Open this publication in new window or tab >>A time dependent approach for removing the cell boundary error in elliptic homogenization problems
2016 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 314, p. 206-227Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-283589 (URN)10.1016/j.jcp.2016.03.009 (DOI)000374122100013 ()
Projects
eSSENCE
Funder
Swedish e‐Science Research Center
Available from: 2016-03-08 Created: 2016-04-13 Last updated: 2017-06-01Bibliographically approved
Arjmand, D. & Runborg, O. (2014). Analysis of heterogeneous multiscale methods for long time wave propagation problems. Multiscale Modeling and Simulation, 12(3), 1135-1166
Open this publication in new window or tab >>Analysis of heterogeneous multiscale methods for long time wave propagation problems
2014 (English)In: Multiscale Modeling and Simulation, Vol. 12, no 3, p. 1135-1166Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-280832 (URN)10.1137/140957573 (DOI)
Available from: 2016-03-15 Created: 2016-03-15 Last updated: 2016-04-14
Arjmand, D., Ashyralyev, A. & Koksal, M. (2009). Taylor's decomposition on four points for solving third-order linear time-varying systems. Journal of the Franklin Institute, 346, 651-662
Open this publication in new window or tab >>Taylor's decomposition on four points for solving third-order linear time-varying systems
2009 (English)In: Journal of the Franklin Institute, ISSN 0016-0032, E-ISSN 1879-2693, Vol. 346, p. 651-662Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-280840 (URN)10.1016/j.jfranklin.2009.02.017 (DOI)
Available from: 2016-03-15 Created: 2016-03-15 Last updated: 2017-11-30
Arjmand, D. & Ashyralyev, A. (2007). A note on the Taylor's decomposition on four points for a third-order differential equation. Applied Mathematics and Computation, 188(2), 1483-1490
Open this publication in new window or tab >>A note on the Taylor's decomposition on four points for a third-order differential equation
2007 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 188, no 2, p. 1483-1490Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-280838 (URN)10.1016/j.amc.2006.11.017 (DOI)
Available from: 2016-03-15 Created: 2016-03-15 Last updated: 2017-11-30
Organisations

Search in DiVA

Show all publications